# SDR VGQY2010061500034

- Difficulty date: June 15, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65B1509512
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSP FOUND CRACK ON STA 1265 RT FLOOR INTERCOSTAL WEB AS MARKED.  COMPLIED WITH EN 1115-10 (REPAIR FOR CRACK ON STA 1265 FRAME WEB 65B15095-12 SB 747-53A2416 INSP TIME LIMITED REPAIR FOR 24 MONTHS OR 2,000 FLIGHT CYCLES FROM THE TIME OF REPAIR, WHICHEVER COMES FIRST ON EXISTING PRESSURE DECK SEAL FITTING PER DWG 65B07992 REQUIREMENTS.
